# SDR USAA2012061800012

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 62,341 hours, 41,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - AFT GALLEY LOWER FLASHLIGHT WON'T CHARGE.  REPLACED AFT GALLEY LOWER FLASHLIGHT PER B737-400 AMM 25-60-00, OPERATIONAL CHECKED GOOD.
